Volume 18, Number 2 (International Journal of Engineering 2007)                   IJIEPR 2007, 18(2): 49-57 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Haji-Ramazanali M, Shafiee M. The Generalized Wave Model Representation of Singular 2-D Systems . IJIEPR. 2007; 18 (2) :49-57
URL: http://ijiepr.iust.ac.ir/article-1-41-en.html

, mshafiee@aut.ac.ir
Abstract:   (6805 Views)

  

  M. and M.

 

Abstract: Existence and uniqueness of solution for singular 2-D systems depends on regularity condition. Simple regularity implies regularity and under this assumption, the generalized wave model (GWM) is introduced to cast singular 2-D system of equations as a family of non-singular 1-D models with variable structure.These index dependent models, along with a set of boundary constraint relations, forming the admissible subspace, led to the recursive solution of the GWM.

 

     
Type of Study: Research | Subject: Material Managment
Received: 2009/04/20

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb